# SDR ASOA2012110902458

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 24,577 hours, 22,408 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LOST ABOUT 5 PERCENT POWER IN LT ENGINE EVERY FEW SECONDS ON CLIMBOUT.  ACFT RETURNED TO DEPARTURE AFTER T/O.  EMERGENCY DECLARED AS A PRECAUTION.   PERFORMED ACCELERATION CHECK ON LT ENGINE, OPS CHECKED GOOD IAW  AMM 71-00-00-710-802.  ACFT OK FOR SERVICE.
